# SDR 97ZZZX4842

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118BH
- Make and model: Cessna 340A
- Aircraft serial: 340A0003
- Engine: Cont TSIO520NB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Metering
- Part number: 63291611
- Condition: Obstructed
- Location: Engine Fuel
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT NOTED REDUCED FUEL FLOW AND SOME POWER LOSS ON CLIMB-OUT.  RETURNED TO AIRPORT.  INVESTIGATION FOUND .3750 INCH LONG BY .1250 INCH WIDE PIECE OF FERROUS MATERIAL LODGED IN FUEL METERING UNIT DOWNSTREAM OF INLET SCREEN RESTRICTING FUEL FLOW.  OBJECT SENT TO TCM ANALYZATION LAB.  SOURCE OF OBJECT DETERMINED TO HAVE ORIGINATED FROM CLEANING BATH POROUS MEDIA.
